# SDR R61A201710210769

- Difficulty date: October 21, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N440YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000435
- Aircraft time: 7,586 hours, 5,299 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 007220
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 11,422 hours, 7,040 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT IN CEILING PANEL, FWD CABIN, NOT WORKING. R & R THE BATTERY PACK IAW 33-50-01.
